# SDR DXTA200702694

- Difficulty date: December 19, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N232QS
- Make and model: Amd FALCON2000
- Aircraft serial: 115
- Aircraft time: 440 hours, 259 cycles
- Engine: Pwc PW308C
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLG HANDLE BEGAN FLASHING 2-3 MIN AFTER MLG SHOWED DOWN & LOCKED & CONTINUED FLASHING FOR APPROX 3-5 MIN.   FOUND SQUAT DISAGREEMENT INDICATOR TRIPED ON FAULT DISPLAY UNIT. ACCESSED CONNECTORS PL008 & PR008 IN LT & RT WW & OHMED BOTH CONNECTORS & RESET INDICATOR.  FOUND LT & RT BRAKES TO BE AT 800 PSI PRESSURE WITH FULL DEPRESSION OF PEDALS PER MM 32-42-00, NO DEFECTS NOTED. REMOVED AUX SUPPLY LINE FROM SHUTTLE VALVE ON LT & RT BRAKES & NOTED A SMALL AMOUNT OF HYD FLUID. WITH LINES STILL REMOVED, APPLIED BRAKE PRESSURE & VERIFIED NO LEAKAGE PAST VALVE. REINSTALLED AUX HYD LINES. INSTALLED APPROVED BRAKE BLEED FIXTURE & ACCOMPLISHED BRAKE BLEED PER MM 32-42-00 & ENGINEERING MEMO  M344-07-17. NO DEFECTS WERE NOTE
